MathSciNet Relay Station
MathSciNet bibliographic data
MR2653958 52A35 (05B25 52A20)
Tancer, Martin Non-representability of finite projective planes by convex sets. Proc. Amer. Math. Soc. 138 (2010), no. 9, 3285–3291.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement